# SDR R61A2023021800148

- Difficulty date: February 1, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III, RH OUTBOARD FLOOR SUPPORT BETWEEN FR 88 AND FR 90 IS CORRODED. CF III RH OUTBOARD FLOOR SUPPORT BETWEEN FR 88 AND FR 90 REPLACED WITH NEW PART AND INSTALLLED IAW SRM 51-42-01 AND SRM 51-43-03
